# SDR CALA2013092091294

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L4 AFT ENTRY DOOR CUTOUT LOWER SILL FLOOR PANEL SUPPORT ANGLE CORRODED FS 1530 WL200.  R & R A FABRICATED NEW T CORD IAW DRAWING 146T0051 REV F.   INSTALLED T CORD IAW B767-300 SRM 51-40-02 & DRAWING 146T0051.
